# SDR QXEA200501858

- Difficulty date: December 31, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 17,926 hours, 25,839 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: NP15790113
- Part serial: 00129H7045
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 12,378 hours, 18,026 cycles
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2251, RECEIVED A LEFT WINDSHIELD HOT CAUTION LIGHT AT ROTATION.  LIGHT WENT OUT WHEN WINDSHIELD HEAT WAS SELECTED TO WARMUP.  MAINTENANCE REPLACED WINDSHIELD AND RELAY 3040-K5.  TESTED SYSTEM IAW DHC-8/200 AMM TASK 30-41-00-710-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
